Skip to main content

Research Repository

See what's under the surface

Advanced Search

A collisionless singular cucker-smale model with decentralized formation control (2019)
Journal Article
Peters, A. A., Choi, Y., Kalise, D., & Peszek, J. (2019). A collisionless singular cucker-smale model with decentralized formation control. SIAM Journal on Applied Dynamical Systems, 18(4), 1954-1981. https://doi.org/10.1137/19M1241799

We address the design of decentralized feedback control laws inducing consensus and prescribed spatial patterns over a singular interacting particle system of Cucker-Smale type. The control design consists of a feedback term regulating the distance b... Read More about A collisionless singular cucker-smale model with decentralized formation control.

On the implementation of a primal-dual algorithm for second order time-dependent Mean Field Games with local couplings (2019)
Journal Article
Briceño-Arias, L., Kalise, D., Kobeissi, Z., Laurière, M., Mateos González, Á., & Silva, F. (2019). On the implementation of a primal-dual algorithm for second order time-dependent Mean Field Games with local couplings. ESAIM. Proceedings and surveys, 65, 330-348. doi:10.1051/proc/201965330

We study a numerical approximation of a time-dependent Mean Field Game (MFG) system with local couplings. The discretization we consider stems from a variational approach described in [14] for the stationary problem and leads to the finite difference... Read More about On the implementation of a primal-dual algorithm for second order time-dependent Mean Field Games with local couplings.

Polynomial approximation of high-dimensional Hamilton–Jacobi–Bellman equations and applications to feedback control of semilinear parabolic PDES (2018)
Journal Article
Kalise, D., & Kunisch, K. (2018). Polynomial approximation of high-dimensional Hamilton–Jacobi–Bellman equations and applications to feedback control of semilinear parabolic PDES. SIAM Journal on Scientific Computing, 40(2), A629-A652. https://doi.org/10.1137/17M1116635

© 2018 Society for Industrial and Applied Mathematics. A procedure for the numerical approximation of high-dimensional Hamilton–Jacobi–Bellman (HJB) equations associated to optimal feedback control problems for semilinear parabolic equations is propo... Read More about Polynomial approximation of high-dimensional Hamilton–Jacobi–Bellman equations and applications to feedback control of semilinear parabolic PDES.

Infinite Horizon Sparse Optimal Control (2016)
Journal Article
Kalise, D., Kunisch, K., & Rao, Z. (2017). Infinite Horizon Sparse Optimal Control. Journal of Optimization Theory and Applications, 172(2), 481-517. https://doi.org/10.1007/s10957-016-1016-9

A class of infinite horizon optimal control problems involving nonsmooth cost functionals is discussed. The existence of optimal controls is studied for both the convex case and the nonconvex case, and the sparsity structure of the optimal controls p... Read More about Infinite Horizon Sparse Optimal Control.

An Efficient Policy Iteration Algorithm for Dynamic Programming Equations (2015)
Journal Article
Alla, A., Falcone, M., & Kalise, D. (2015). An Efficient Policy Iteration Algorithm for Dynamic Programming Equations. SIAM Journal on Scientific Computing, 37(1), A181-A200. https://doi.org/10.1137/130932284

© 2015 Society for Industrial and Applied Mathematics. We present an accelerated algorithm for the solution of static Hamilton–Jacobi–Bellman equations related to optimal control problems. Our scheme is based on a classic policy iteration procedure,... Read More about An Efficient Policy Iteration Algorithm for Dynamic Programming Equations.


;